# SDR CVGA20210525001

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N680KJ
- Make and model: Cessna 680SOV
- Aircraft serial: 6800521
- Aircraft time: 1,993 hours, 1,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO MYBS THE GEAR INDICATED AN AMBER X ON THE RIGHT MAIN. PERFORMED THE GEAR MISCOMPARE CHECKLIST AND USED THE BLOW DOWN HANDLE WITH NO CHANGE. THEN PULLED THE MANUAL GEAR RELEASE HANDLE WITH NO CHANGE. ONCE CONFIGURED TO LAND THE X TURNED RED FROM AMBER.
